# SDR SWAA2016020148521

- Difficulty date: January 26, 2016
- Submitted: February 2, 2016
- Operation: Air carrier
- Aircraft: N422WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29826
- Aircraft time: 49,229 hours, 28,438 cycles
- System (JASC): 5755 · Spoilers
- Part: Support Bracket
- Part number: 115A2930
- Condition: Cracked
- Location: Lt Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FIXED TE OTBD NR 6 SPOILER, SEAL RETAINER SUPPORT BRACKET CRACKED.  R & R BRACKET IAW DWG & SRM.
